to relieve the following cold/flu symptoms: minor pain, cough, headache, sore throat, sneezing and runny nose, nasal congestion and fever.
Tradename: Congestal syrup
Kongestal syrup
Compound: Each 5 ml contains:
Paracetamol — 160mg.
Chlorpheniramine maleate — 1mg.
Pseudoephedrine hydrochloride — 15mg.
Dextromethorphan hydrobromide — 4.5 mg.
Auxiliary components:
Saccharin Sodium, Glycerin 99.5%, Sorbitol Solution 70%, Sodium Benzoate, Sodium Chloride, Monosodium Glutamate, Sodium Phosphate Dibasic, Citric Acid Monohydrate, PVP K30, Propylene Glycol, Polyethylene Glycol 400, Banana Liquid Flavor, Red Carmoisine, X — Orange Flavor , caramel flavor, lemon flavor, liquid vanilla cream flavor, disodium edetate, sucrose, fructose syrup, and purified water.
Properties: Congestal combines the action of the components as follows: paracetamol acts as an analgesic and antipyretic. Chlorpheniramine maleate — as an antihistamine. Pseudoephedrine hydrochloride — as a nasal decongestant. Dextromethorphan hydrobromide acts as a cough suppressant.
Indications: to relieve the following cold/flu symptoms: minor pain, cough, headache, sore throat, sneezing and runny nose, nasal congestion and fever.
Mode of application: for children 6-12 years old: a single dose is 2 teaspoons or 10 ml of syrup. Do not exceed the recommended dose. If necessary, repeat the dose every 4 hours for as long as symptoms persist.
Contraindications: hypersensitivity to any of the components of the drug. Pregnancy and lactation.
Precautionary measures: do not give your child more than 5 doses in 24 hours, as overdose may affect liver function. If the sore throat is severe, persists for more than 2 days, is accompanied by fever, headache, rash, nausea, or vomiting, seek immediate medical attention. Do not use without consulting a doctor if the child has: breathing problems such as chronic bronchitis persistent or chronic cough (asthma) cough that comes from too much phlegm (mucus) heart disease high blood pressure thyroid, diabetes, glaucoma, liver disease. Stop use and ask your doctor if: new symptoms develop — fever gets worse or lasts more than 3 days pain, nasal congestion or cough gets worse or lasts more than 5 days nervousness, dizziness or insomnia occurs cough comes back or comes with a prolonged rash or headache pain.
Side effects: excitation of the central nervous system: sleep disturbance, hallucinations; skin rashes; urinary retention; anxiety, tremor, cardiac arrhythmias, palpitations, tachycardia, hypertension, nausea, vomiting, constipation, headache, dizziness; blurred vision, anorexia, dry mouth; convulsions.
Storage method: Store at a temperature not exceeding 30C, out of the reach of children.
Package: the cardboard box contains a glass bottle with a volume of 120 ml of syrup, paper instructions.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs